×

Found 12,174 Documents (Results 1–100)

On approximate solutions of a nonlinear periodic boundary-value problem with switching in the case of parametric resonance by the Newton-Kantorovich method. (English. Ukrainian original) Zbl 07873247

J. Math. Sci., New York 279, No. 3, 438-453 (2024); translation from Neliniĭni Kolyvannya 26, No. 2, 294-308 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problem with pulsed action. Critical case of the second order. (English. Ukrainian original) Zbl 07873245

J. Math. Sci., New York 279, No. 3, 400-413 (2024); translation from Neliniĭni Kolyvannya 26, No. 2, 261-273 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Mathematical models of combustion processes. (English. Russian original) Zbl 07854770

J. Math. Sci., New York 281, No. 3, 390-397 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 185, 50-57 (2020).
MSC:  34E10
PDFBibTeX XMLCite
Full Text: DOI

On rational spline solutions of differential equations with singularities in the coefficients of the derivatives. (English. Russian original) Zbl 07840445

Math. Notes 115, No. 1, 66-76 (2024); translation from Mat. Zametki 115, No. 1, 78-90 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Periodic boundary-value problem for a Rayleigh-type equation unsolved with respect to the derivative. (English. Ukrainian original) Zbl 07836062

Ukr. Math. J. 75, No. 10, 1621-1633 (2024); translation from Ukr. Mat. Zh. 75, No. 10, 1429-1440 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the reduction of an autonomous nonlinear boundary value problem unsolved with respect to the derivative to the first-order critical case. (English. Ukrainian original) Zbl 07815328

J. Math. Sci., New York 279, No. 1, 1-21 (2024); translation from Ukr. Mat. Visn. 20, No. 4, 460-484 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Approximation schemes for the boundary-value problems for integrodifferential equations with delay. (English. Ukrainian original) Zbl 1534.45007

J. Math. Sci., New York 278, No. 6, 963-973 (2024); translation from Neliniĭni Kolyvannya 26, No. 1, 33-41 (2023).
MSC:  45L05 45J05 65R20
PDFBibTeX XMLCite
Full Text: DOI

Adomian’s decomposition method in the theory of nonlinear autonomous boundary-value problems. (English. Ukrainian original) Zbl 1531.34034

Ukr. Math. J. 75, No. 8, 1203-1218 (2024); translation from Ukr. Mat. Zh. 75, No. 8, 1053-1067 (2023).
MSC:  34B10 34A45
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software